# SDR FDEA201503040650

- Difficulty date: March 4, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 769 hours, 38,073 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arm
- Condition: Dirty
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN R1 EXIT DOOR SLIDE ARM POPPED OUT.  INDICATOR INTERMITTENTLY STICKS IN & OUT OF VIEW.  FOUND DEBRIS IN UPPER PORTION OF RETRACTABLE DOOR CUT OUT CAUSING INDICATOR NOT TO EXTEND PROPERLY.  CLEANED CUT OUT AREA OF DEBRIS & INDICATOR WORKS CORRECTLY.
